BibTeX record journals/imst/LiuXLL15

download as .bib file

@article{DBLP:journals/imst/LiuXLL15,
  author    = {Jin{-}Zhen Liu and
               Hui Xiong and
               Gang Li and
               Ling Lin},
  title     = {The nonlinear variation regularization algorithm for the magnetic
               resonance electrical impedance tomography},
  journal   = {Int. J. Imaging Systems and Technology},
  volume    = {25},
  number    = {1},
  pages     = {68--76},
  year      = {2015},
  url       = {https://doi.org/10.1002/ima.22122},
  doi       = {10.1002/ima.22122},
  timestamp = {Tue, 15 Aug 2017 16:09:09 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/imst/LiuXLL15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics